MathSciNet Relay Station
MathSciNet bibliographic data
MR228098 (37 #3682) 62.25
Beran, R. J. Testing for uniformity on a compact homogeneous space. J. Appl. Probability 5 1968 177–195.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement